UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Boundary value methods for transient solutions of queueing networks with variant vacation policy Journal article
Journal of Computational and Applied Mathematics, 2012,Volume: 236,Issue: 16,Page: 3948-3955
Authors:  Chan,Raymond H.;  Lee,Spike T.;  Sun,Hai Wei
Favorite  |  View/Download:4/0  |  Submit date:2019/05/27
Boundary Value Method  Crank-nicolson Preconditioner  Heterogeneous Servers  Queueing Systems  Variant Vacation Policy